Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heavy and hard stomach after taking food - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help u
User :   I am, 32 years age, working in software field
Doctor :   ok
User :   I am feeling some uneasiness with my stomach
Doctor :   could u specify
User :   sure.......
Doctor :   do u have loose stools?
Doctor :   or stomach pain?
User :   I feel heavy in such a way that I ate something just now. Feels that stomach is hard
User :   No stomach pain or loose stools.
User :   When I visited a doctor he suggested to have "Anta-acid" syrup "Solacid"
Doctor :   ok
Doctor :   since when
Doctor :   do u have gas problem
Doctor :   i mean bloating?
User :   I don't have gas problem. I am having this problem since 10 days.
Doctor :   ok
Doctor :   anyother medical problems u have
User :   No.
User :   Nothing major but Nasal allergy
Doctor :   ok
User :   I will face taht allergy only during starting of summer season during start of April
Doctor :   ok
Doctor :   after u took antacids
Doctor :   did u find any relief
Doctor :   we will come to ur allergy problem once we
Doctor :   discuss about ur heaviness of stomach
Doctor :   ok
User :   yes. I feel relief. Still I am not able to take regular food. I am taking much less quantity of food as compared previously
Doctor :   ok
Doctor :   so how can i help u now
User :   How can I solve my problem permanently.
Doctor :   ok
Doctor :   heaviness can result as result of eating
Doctor :   too much food at a time
Doctor :   ok
Doctor :   also gas in stomach
Doctor :   makes u feel that way
User :   But I am not taking much heavy food as I said.
Doctor :   ok
Doctor :   do u have burning senation
Doctor :   sensation on the chest
Doctor :   or chest pain
User :   but as I said, I am not taking much food also
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
User :   I am still available,
Doctor :   ok
Doctor :   do u smoke or have alcohol
User :   No, I don't smoke. For the past 4 months I didn't took alchol
Doctor :   ok
Doctor :   avoid taking alcohol
User :   yearly once or twice only when in parties, I will. I will avoid that also as per your suggestion
Doctor :   ok
Doctor :   was any tests done
Doctor :   when u visited doctor
Doctor :   like endoscopy
User :   no tests prescribed
Doctor :   ok
User :   doctor said that its due to indigestion.
Doctor :   yes
Doctor :   ur problem is due to indigestion
Doctor :   i will give a syrup
User :   yes please.
Doctor :   that should help u overcome
Doctor :   both ur problems
User :   that's nice sir
Doctor :   Syrup.Appet
Doctor :   or aglozyme
Doctor :   r u there
User :   yes
User :   noting the name
User :   how much quantity and how many times a day to take it
Doctor :   take Aglozyme 5ml after meals
Doctor :   three times a day for 15 days
Doctor :   ok
User :   ok, can you clarify a doubt. Is Liv52 works same as u said? or its different
Doctor :   yes
Doctor :   this is different
User :   Ok sir. Thanks for your suggestion.
User :   I will use the syrup and come back to you if needed
Doctor :   sure
Doctor :   anything else u would like to know
User :   I got the suggestion previously from this website regarding my nasal allergy too.
User :   that's it I want to know this time
Doctor :   ok
Doctor :   go ahead
User :   bye
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor